minocycline and cough

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

needshelp
Regular Member


Date Joined Aug 2008
Total Posts : 227
   Posted 9/10/2009 11:58 PM (GMT -6)   
My LLMD wanted me to increase my dose of mino from 200 mg per day to 400 mg/day.   This seemed like a higher dose of mino than most Lymies take (especially considering that I'm a smaller-average sized guy).   A week and a half ago I started slowly increasing my dose of mino.   Since increasing the dose I have developed a dry, unproductive cough and also have some pain in my back.   Tonight I googled 'minocycline and cough'.   The first several hits discussed how mino can cause these type of side effects at higher doses (and sometimes with prolonged lower doses).  Anyone else experienced this?    of other side effects from Mino?
 
One more tid-bit.  Mino is twice as lipid soluble as doxy.  Therefore, 200mg of mino is roughly equivalent to 400mg of doxy.  
 
Brad
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, August 22, 2017 8:37 PM (GMT -6)
There are a total of 2,858,680 posts in 313,674 threads.
View Active Threads


Who's Online
This forum has 155261 registered members. Please welcome our newest member, uniqueme.
751 Guest(s), 9 Registered Member(s) are currently online.  Details
Tim G, Hateanxiety, mikeb2308, Girlie, uniqueme, at wit's end, FLBeachgal, fiddlecanoe, WV Mike


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer